# SDR UIEA2025051100592

- Difficulty date: May 15, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 102,016 hours, 16,289 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STA 162, STR 23L-24L FOUND LIGHTNING STRIKE AS MARKED.  FUSELAGE STA 162, STR 23L-24L LIGHTNING STRIKE REPAIRED AS PER B747-400F SRM 53-00-01 REPAIR 9 REV.103. NO FURTHER DEFECTS NOTED.
